Medical Specialty >> Gynecology
Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Obstetrics
|40something - Sat Oct 17, 2009 1:17 am|
I had an ectopic pregnancy about 15 years ago that led to having tube and ovary from my left side removed. Since they were already going in, I had the doctor do a tubal ligation on the right side (section cut out of the middle and ends burned). I have not had any problems or abnormalities until just recently. I have now missed my second period and I've had bouts of being nauseous and massive amounts of heart burn. I took a HPT almost 2 weeks ago that came back negative but now I'm getting nervous. Is it possible that I could still be pregnant?
|Debra Van Ness RN - Sat Oct 17, 2009 10:05 am|
I would think pregnancy highly unlikely but get one of the tests from the store. Those tests are very accurate very soon now days. It will tell you one way or the other if you are pregnant. But you also need to see a gyn soon if you do not start a normal period. Also consider the reason for the late period can have something to do with menopause onset. That would not account for the stomach problems neccesarily though.
Best of luck.
Debra Van ness RN
|Dr.vatsala kamath - Sun Oct 18, 2009 7:14 am|
Since you have already had tubal ligation and adnexal removal on the other side, the chance of a pregnancy is minimal. However, if your menses does not occur you may consult your gynecologist and may repeat the pregnancy test and have an ultra sound done so that you are reassured. The reason for your amenorrhea may be your advancing age when periods are likely to become irregular. The nausea and vomiting may be attributed to your acid peptic disease.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.